Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Klabukova, Liudmila Sergeevna

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:165
Abstract pages:2679
Full texts:1409
References:187

http://www.mathnet.ru/eng/person53694
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199645

Publications in Math-Net.Ru
2007
1. L. S. Klabukova, “Variational statement of deformation problems for a composite latticed plate with various types of lattices”, Zh. Vychisl. Mat. Mat. Fiz., 47:2 (2007),  321–337  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:2 (2007), 311–327  scopus
2003
2. L. S. Klabukova, “A variational formulation of problems of the transverse bending of a latticed plate made of composite material”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003),  295–307  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:2 (2003), 284–295
2001
3. L. S. Klabukova, “Analysis of boundary value problems for transverse bending of a latticed plate and a method for their approximate solution”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001),  282–294  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 41:2 (2001), 260–272
1998
4. L. S. Klabukova, G. I. Pshenichnov, V. I. Ul'yanova, “Solving boundary value problems concerning the bending of latticed rectangular plates by the decomposition method”, Zh. Vychisl. Mat. Mat. Fiz., 38:3 (1998),  433–447  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:3 (1998), 419–434
1995
5. L. S. Klabukova, G. I. Pshenichnov, “Solution of boundary value problems of moment latticed shells of revolution as momentless shells with corrections of boundary layer type”, Zh. Vychisl. Mat. Mat. Fiz., 35:12 (1995),  1854–1871  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:12 (1995), 1489–1504  isi
6. L. S. Klabukova, “On the well-posedness of boundary value problems and their approximate solution for momentless lattice shells”, Zh. Vychisl. Mat. Mat. Fiz., 35:11 (1995),  1715–1728  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:11 (1995), 1381–1391  isi
1989
7. L. S. Klabukova, “Correctness of boundary value problems of the theory of momentless elastic shells with vanishing curvature”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989),  732–746  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 63–73
1988
8. L. S. Klabukova, “A variational difference method for solving problems of infinitesimal deformations of a surface of positive curvature”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988),  1047–1057  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 56–62
9. L. S. Klabukova, I. I. Chechel', “A variational-difference method for solving boundary-value problems in the theory of shells using Vekua's moment theory”, Zh. Vychisl. Mat. Mat. Fiz., 28:3 (1988),  375–389  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:2 (1988), 45–56
1984
10. L. S. Klabukova, I. I. Chechel', “Solution of boundary value problems of the theory of generalized analytic functions by the variational-difference method”, Zh. Vychisl. Mat. Mat. Fiz., 24:1 (1984),  19–36  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:1 (1984), 11–22
1983
11. L. S. Klabukova, “On the differential operator of problems of the theory of momentless elastic shells with negative Gaussian curvature”, Zh. Vychisl. Mat. Mat. Fiz., 23:6 (1983),  1477–1486  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 23:6 (1983), 120–126
1981
12. L. S. Klabukova, “On the differential operator of problems of the theory of momentless elastic shells of non-negative Gaussian curvature”, Zh. Vychisl. Mat. Mat. Fiz., 21:6 (1981),  1517–1532  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:6 (1981), 155–171
1980
13. L. S. Klabukova, “A differential operator of problems of the theory of moment-free elastic shells and their solution by the variational-difference method”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980),  208–225  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 225–244
1977
14. L. S. Klabukova, N. A. Stadnikova, “Solution of mixed boundary value problems of the theory of momentless spherical shells by a differential-difference method”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977),  453–469  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 161–178
1975
15. L. S. Klabukova, “The correctness of boundary value problems in the theory of momentless thin elastic shells of positive curvature and their solution by the mesh method”, Zh. Vychisl. Mat. Mat. Fiz., 15:5 (1975),  1276–1288  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:5 (1975), 176–189
16. L. S. Klabukova, “An approximate method for the solution of mixed boundary value problems in the theory of moment-free elastic spherical shells”, Zh. Vychisl. Mat. Mat. Fiz., 15:1 (1975),  148–162  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:1 (1975), 143–158
1974
17. L. S. Klabukova, N. A. Stadnikova, “Computation of a conical body that is subject to the action of a load concentrated at the vertex”, Zh. Vychisl. Mat. Mat. Fiz., 14:4 (1974),  955–969  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:4 (1974), 133–147
1973
18. L. S. Klabukova, “An approximate method of solution of a certain boundary value problem in the theory of moment-free elastic spherical shells”, Zh. Vychisl. Mat. Mat. Fiz., 13:3 (1973),  698–711  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:3 (1973), 207–223
1969
19. L. S. Klabukova, “An approximate method of determining an analytic function by a condition on the boundary which contains higher order derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 9:3 (1969),  698–704  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:3 (1969), 271–280
20. L. S. Klabukova, I. I. Chechel', “The difference method of solving a boundary value problem for generalized analytic functions”, Zh. Vychisl. Mat. Mat. Fiz., 9:2 (1969),  271–285  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:2 (1969), 17–36
1962
21. L. S. Klabukova, “The application of a Fourier transform to the solution of a diffraction problem”, Zh. Vychisl. Mat. Mat. Fiz., 2:1 (1962),  89–96  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:1 (1963), 88–96

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022